# SDR FDEA201012024539

- Difficulty date: December 2, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 43,889 hours, 7,503 cycles
- Engine: Pwa PW4460
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYD 2 FAIL.  BEHIND NR2 PYLON STRUCTURE PANEL 364KR FOUND NR2 HYD LINE CRACKED. REPAIRED SAME LINE IAW REF TO MM CHAP 20-10-01-2-0 PERMANENT PIPING REPAIR.  MX PRACTICES WITH 3000 PSI APPLIED TO SYS, NO LEAKS FOUND.  SYS OK FOR SERVICE. (CLOSED)
